# SDR TWAA9904909

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LT SIDE WALL SUPPORT CRACKED AT LOWER END, STA 579 AND WL 167. FABRICATED NEW ANGLE AND REINSTALLED WITH AD RIVETS, PER SRM 51-01 PAGE 1 ITEM C.
